# SDR USAA040685

- Difficulty date: September 29, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,695 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 NCH, STATION 943 STRINGER 24L.  INSTALLED DOUBLER IAW EA 95872A.  (M)
